Did you experience side effects from anesthesia after your hysterectomy?


The medications and procedures used with modern anesthesia should all be out of your system within 24-48 hours. Nonetheless, some women find they have unexplained symptoms for weeks and months following their hysterectomy.

There are a few things to keep in mind when trying to figure out the cause of any unexplained symptoms following your hysterectomy. 1) Your body has just undergone a process, not a single act, so the combination of events could be responsible for your symptoms. 2) You also had a health condition that led to the surgery, so your health may have already been compromised before you ever entered the operating room.

Read more about Could Anesthesia be Causing my Symptoms?

Leave a Reply

You may use basic HTML in your comments. Only Hystersisters.com Member can comment in this blog so please enter your username and password while adding a comment. If you are not a HysterSister member, you can register here.

Subscribe to this comment feed via RSS